# SDR AALA201703089028

- Difficulty date: March 5, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 73,724 hours, 11,828 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin Panel
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. LEFT WING LEADING EDGE NR 6 SLAT LOWER CLOSURE PANEL HAS A DAMAGED SECTION ENCLOSING AN AREA OF APPROXIMATELY 2 INCHES BY 1.5 INCHES. REPAIRED IAW AARD 57-43-02-2. OPERATIONAL CHECK GOOD.
